Skip to main content

Aleve 12Hr Strength Caplets

  • 100 ct

Log In to Add to Cart
This Item is Currently Unavailable
Description

Aleve Pain Reliever/Fever Reducer Caplets. All Day Strong. Bayer. Strength to Last 12 Hours. 100 Caplets. Capsule-Shaped Tablets. Naproxen Sodium Tablets, 220 mg (NSAID)

Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Backache. Menstrual cramps. Headache. Toothache. The common cold. Temporarily reduces fever. Bayer, the Bayer Cross, Aleve and all day strong are registered trademarks of Bayer. Safety squease is a registered trademark of the Procter & Gamble Company. Used with permission. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST) or www.aleve.com.

UPC: 0325866105060

Active ingredient (in each caplet) - Purposes: Naproxen Sodium 220mg (Naproxen 200mg) (NSAID)* - Pain Reliever/ Fever Reducer. *Nonsteroidal anti-inflammatory drug. Inactive Ingredients: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098